# SDR GTIA20130621356

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 27,254 hours, 11,663 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON ANGLE D575-59087-200 OF T/E RIBLET AT WMRX 7176,6875 ON THE LT WING.  CORROSION REMOVED IAW EO 5750-1305 & RDAS.
